Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 140, NWS North Platte, NE

June 20, 2011Garfield County, Wheeler County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 20, 2011, 6:15 PM CDT for Garfield County, Wheeler County, Nebraska. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2011, 6:15 PM CDT (23:15 UTC)
Expired
Jun 20, 2011, 6:36 PM CDT
In force
21 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Garfield County, NE, Wheeler County, NE

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 1:00 PM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.3 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
163 J/kg
Mixed-layer CIN
-253 J/kg
Mixed-layer LCL
570 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

092 
WUUS53 KLBF 202315
SVRLBF
NEC071-183-210000-
/O.NEW.KLBF.SV.W.0140.110620T2315Z-110621T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
615 PM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
  WHEELER COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 700 PM CDT

* AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 5 MILES EAST OF PIBEL LAKE STATE RECREATION
  AREA...OR 36 MILES EAST OF BURWELL...AND MOVING NORTHWEST AT 20
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BARTLETT AROUND 640 PM CDT.
  FOUR CORNERS AROUND 655 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4195 9887 4209 9845 4179 9829 4174 9845
TIME...MOT...LOC 2315Z 138DEG 17KT 4180 9845
WIND...HAIL <50MPH 1.00IN

$$

TLK
1 follow-up statement
177 
WWUS53 KLBF 202336
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
636 PM CDT MON JUN 20 2011

NEC071-183-202344-
/O.CAN.KLBF.SV.W.0140.000000T0000Z-110621T0000Z/
GARFIELD NE-WHEELER NE-
636 PM CDT MON JUN 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR WHEELER AND EAST CENTRAL
GARFIELD COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. HEAVY RAINFALL AND PEA SIZE HAIL CAN BE ANTICIPATED AS THE 
STORMS CONTINUE TO MOVE ACROSS EAST CENTRAL GARFIELD AND WHEELER 
COUNTIES. 

LAT...LON 4195 9887 4209 9845 4179 9829 4174 9845
TIME...MOT...LOC 2334Z 138DEG 17KT 4187 9853

$$

TLK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:59 PM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jun 20, 2:59 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
259 PM CDT MON JUN 20 2011

.SYNOPSIS...
H5 CLOSED LOW OVER EASTERN COLORADO AS SEEN IN WATER VAPOR. KLNX
RADAR LIGHTING UP AS SYSTEM MOVES SLOWLY EAST.

&&

.DISCUSSION...
FLASH FLOOD WATCH...SEVERE THUNDERSTORM WATCH AND TORNADO WATCH
ALREADY IN PLACE EARLY THIS AFTERNOON. MODELS HAVE MADE A SHIFT
WITH QPF FIELDS YET ONCE AGAIN. WITH RAPID INITIATION OF
CONVECTION THIS AFTERNOON AFTERNOON QPF FORECAST LOOKS REASONABLE.
WARM FRONT BEING DRAWN NORTHWARD INTO SOUTH CENTRAL NEBRASKA AS
UPPER JET AND LLJ INTENSIFY. STRONG WINDS TO DEVELOP ON BACKSIDE
OF SYSTEM WITH NORTHERLY FLOW JUST BELOW ADVISORY CRITERIA. AREAS
OF HEAVY RAIN TO DEVELOP AND COUNTIES THAT HAD EXCESSIVE AMOUNTS
OF RAINFALL LAST NIGHT WILL HAVE TO BE WATCHED FOR FLASH FLOOD
POTENTIAL TONIGHT. TEMPERATURES RECOVER SOME TUESDAY WITH UPPER
60S OVER NORTHERN NEBRASKA WHERE PRECIPITATION IS EXPECTED TO
CONTINUE THROUGH THE DAY. SYSTEM WILL PULL SLOWLY EAST WEDNESDAY
BUT MAY STILL SEE SOME ISOLATED LIGHT RAINSHOWERS. TEMPERATURES
REBOUND INTO THE LOWER 80S THROUGH THE WEEKEND AS UPPER RIDGE
BUILDS IN. WEAK SYSTEM MOVES ALONG THE CANADIAN BORDER THROUGH THE
WEEKEND AND MAY INDUCE SHOWERS ALONG A STALLED OUT SURFACE
BOUNDARY OVER WESTERN NEBRASKA. HAVE RETAINED SLIGHT CHANCES.

&&

.AVIATION...
MVFR/IFR CONDITIONS ARE EXPECTED TO REMAIN THROUGH THE OVERNIGHT
AS AN UPPER LEVEL LOW LIFTS THROUGH NEBRASKA. THUNDERSTORMS ARE
EXPECTED TO BECOME SCATTERED TO WIDESPREAD IN COVERAGE BY MID
AFTERNOON...WITH THE GREATEST POTENTIAL OF SEVERE WEATHER REMAINING
WELL TO THE EAST OF BOTH THE LBF AND VTN TERMINALS.
OTHERWISE...STRONG NORTHWESTERLY WINDS ARE EXPECTED TO DEVELOP LATER
TONIGHT AS THE UPPER LEVEL LOW LIFTS NORTHEAST.  GUSTS AOA 30KTS
WILL BE POSSIBLE AFTER 12Z TOMORROW...LASTING THROUGH THE TAF
FORECAST PERIOD.

&&

.HYDROLOGY...
A FLASH FLOOD WATCH IS IN EFFECT TODAY AND TONIGHT FOR AN ADDITIONAL
1 TO 2 INCHES OF RAINFALL.  HOWEVER WITHIN CONVECTIVE
STORMS...RAINFALL RATES OF UP TO TWO INCHES AN HOUR WILL BE
POSSIBLE.   THE MODELS ARE IN GOOD AGREEMENT LIFTING AN UPPER LEVEL
LOW FROM WEST CENTRAL KANSAS THROUGH CENTRAL NEBRASKA TONIGHT.
ELEVATED INSTABILITY CONTINUES THIS AFTERNOON AND INTO THIS EVENING
WITH POSITIVE CAPE VALUES OF 500 TO 1000 J/KG...MODEL SOUNDING
REVEAL THE PRESENCE OF LONG SKINNY CAPE...ALONG WITH K VALUES OF
GREATER THAN 35...ALL POINTING TO THE POTENTIAL OF HEAVY RAINFALL.
ALSO...WITH MODEL CONSENSUS PWATS OF GREATER THAN 1.40 INCHES
GENERALLY EAST OF HIGHWAY 61 /WHICH IS 2 SD ABOVE THE MEAN/ AND
FLASH FLOOD GUIDANCE LESS THAN AN INCH OVER REGIONS THAT RECEIVED
HEAVY RAIN LAST NIGHT...FLASH FLOOD WARNING WILL BE PROBABLE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH
TUESDAY MORNING FOR NEZ004>010-022>025-035>037-056>059-069>071-094.

TORNADO WATCH UNTIL 8 PM CDT THIS EVENING FOR NEZ010-027>029-038.

&&

SHORT TERM/EXTENDED...POWER
AVIATION...JACOBS
Hazardous weather outlook, Jun 20, 12:20 PM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1220 PM CDT MON JUN 20 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-211730-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1220 PM CDT MON JUN 20 2011 /1120 AM MDT MON JUN 20 2011/

...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT /6 AM MDT/ THIS
MORNING THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A MODERATE RISK OF SEVERE WEATHER IS EXPECTED THIS AFTERNOON AND
TONIGHT FOR AREAS EAST OF HIGHWAY 183. ELSEWHERE...A SLIGHT RISK
OF SEVERE WEATHER CAN BE EXPECTED.

THE STORM PREDICTION CENTER HAS ISSUED A PUBLIC SEVERE WEATHER
OUTLOOK TODAY FOR THE DEVELOPMENT OF TORNADOES...LARGE HAIL AND
DAMAGING WINDS FOR AREAS EAST OF HIGHWAY 183. SCATTERED SEVERE
STORMS CAPABLE OF LARGE HAIL ARE ALSO POSSIBLE WEST OF HIGHWAY 183
TO HIGHWAY 61.

SURFACE LOW PRESSURE ALONG WITH STRONG UPPER LEVEL SUPPORT WILL
PUSH NORTH NORTHEAST FROM CENTRAL KANSAS INTO CENTRAL NEBRASKA
LATER TODAY. MOISTURE WILL POOL JUST NORTH OF THE SURFACE LOW...WHILE
THE ATMOSPHERE BECOMES INCREASINGLY UNSTABLE BY MID AFTERNOON. GIVEN
FAVORABLE UPPER LEVEL WIND PROFILES...SEVERE STORMS APPEAR LIKELY
AFTER 22Z OVER CENTRAL AND NORTH CENTRAL NEBRASKA. AGAIN LARGE
HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY THREAT...HOWEVER
ISOLATED TORNADOES ARE POSSIBLE...ESPECIALLY FOR LOCATIONS EAST OF
HIGHWAY 183.

BESIDES THE SEVERE WEATHER POTENTIAL...ATMOSPHERIC MOISTURE
REMAINS HIGH ACROSS THE REGION. RAINFALL EFFICIENCY FROM STORMS
WILL BE HIGH. THUNDERSTORMS THAT DO DEVELOP WILL HAVE THE
POTENTIAL TO PRODUCE COPIOUS AMOUNTS OF RAINFALL...WHICH COULD
CAUSE FLOODING CONCERNS. RAINFALL OF 1 TO 3 INCHES IS POSSIBLE
FROM ANY CONVECTIVE STORM DEVELOPMENT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A WIND ADVISORY MAY BE REQUIRED TUESDAY FOR NORTHWEST WINDS OVER
30 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT FOR
LOCATIONS EAST OF HIGHWAY 183...ELSEWHERE SPOTTER ACTIVATION MAY
BE REQUIRED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JACOBS

In the hours before

Local storm report, Jun 20, 5:05 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
505 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       PAXTON                  41.12N 101.36W
06/20/2011  M1.45 INCH       KEITH              NE   CO-OP OBSERVER

            COOPERATIVE OBSERVER MEASURED PRECIPITATION THAT HAS
            OCCURRED IN THE PAST 2 HOURS AND 45 MINUTES.

&&

CARMEL
Local storm report, Jun 20, 5:30 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
530 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HEAVY RAIN       12 SSE MASON CITY       41.06N 99.21W
06/20/2011  E1.35 INCH       CUSTER             NE   PUBLIC

            REPORTED 1.35 INCHES OF RAIN IN 30 MINUTES.

&&

JAHSENMA
Special weather statement, Jun 20, 5:44 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
544 PM CDT MON JUN 20 2011

NEZ010-028-029-202330-
GARFIELD NE-HOLT NE-WHEELER NE-
544 PM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...SOUTHEASTERN HOLT AND
GARFIELD COUNTIES UNTIL 630 PM CDT...

AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
SPALDING TO 5 MILES SOUTHWEST OF ERICSON TO 6 MILES WEST OF ELYRIA...
AND MOVING NORTH AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

THESE STORMS WILL BE NEAR...
ERICSON AROUND 550 PM CDT.
HIGHWAY 91 MILE MARKER 70 AND BURWELL AROUND 555 PM CDT.
BARTLETT AROUND 600 PM CDT.
HIGHWAY 11 MILE MARKER 100 AROUND 605 PM CDT.
FOUR CORNERS AROUND 615 PM CDT.
HIGHWAY 11 MILE MARKER 110 AROUND 625 PM CDT.
GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA AND KNIEVELS CORNER AROUND
630 PM CDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TLK
Local storm report, Jun 20, 6:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
604 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     NON-TSTM WND GST IMPERIAL                40.52N 101.64W
06/20/2011  M60.00 MPH       CHASE              NE   ASOS

&&

JAHSENMA
Local storm report, Jun 20, 6:06 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
606 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     HEAVY RAIN       5 SSE HERSHEY           41.09N 100.96W
06/20/2011  M3.28 INCH       LINCOLN            NE   CO-OP OBSERVER

&&

JAHSENMA
Special weather statement, Jun 20, 6:06 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
606 PM CDT MON JUN 20 2011

NEZ057-058-069-070-210200-
KEITH-PERKINS-CHASE-HAYES-
INCLUDING THE CITIES OF...OGALLALA...GRANT...IMPERIAL...
HAYES CENTER
606 PM CDT MON JUN 20 2011 /506 PM MDT MON JUN 20 2011/

...STRONG WINDS EXPECTED THROUGH MID EVENING...

STRONG NORTHWESTERLY WINDS...WITH GUSTS OVER 50 MPH...ARE LIKELY
THROUGH 9 PM MDT. THESE WINDS ARE ASSOCIATED WITH A STRONG LOW
PRESSURE CENTER WHICH IS MOVING EAST INTO SOUTHEASTERN NEBRASKA.
PERSONS DRIVING IN FAR SOUTHWESTERN NEBRASKA AND THE SOUTHEASTERN
NEBRASKA PANHANDLE...SHOULD BE PREPARED FOR STRONG
CROSS WINDS...ESPECIALLY ON EAST TO WEST ROUTES.

CLB

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:00 PM CDTAreal Flood AdvisoryLBFDeuel6 hr
Jun 19, 7:03 PM CDTTornado WarningLBFHayes27 min
Jun 19, 7:16 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes44 min
Jun 19, 7:17 PM CDTFlash Flood WarningLBFCuster, Logan7 hr
Jun 19, 7:19 PM CDTSevere Thunderstorm WarningLBFChase26 min
Jun 19, 7:19 PM CDTTornado WarningLBFFrontier, Hayes41 min
Jun 19, 7:25 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins50 min
Jun 19, 7:26 PM CDTSevere Thunderstorm WarningLBFDeuel, Keith, Perkins49 min
Jun 19, 7:31 PM CDTTornado WarningLBFDeuel, Keith, Perkins29 min
Jun 19, 7:38 PM CDTSevere Thunderstorm WarningLBFHayes37 min
Jun 19, 7:47 PM CDTSevere Thunderstorm WarningLBFCuster, Logan43 min
Jun 19, 7:58 PM CDTTornado WarningLBFFrontier32 min
Jun 19, 8:00 PM CDTSevere Thunderstorm WarningLBFFrontier30 min
Jun 19, 8:00 PM CDTTornado WarningLBFDeuel, Keith, Perkins30 min
Jun 19, 8:05 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes25 min
Jun 19, 8:24 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan51 min
Jun 19, 8:26 PM CDTTornado WarningLBFFrontier34 min
Jun 19, 8:27 PM CDTFlash Flood WarningLBFFrontier, Hayes6 hr
Jun 19, 8:27 PM CDTSevere Thunderstorm WarningLBFKeith, Perkins48 min
Jun 19, 8:28 PM CDTSevere Thunderstorm WarningLBFFrontier32 min
Jun 19, 8:31 PM CDTSevere Thunderstorm WarningLBFFrontier29 min
Jun 19, 8:34 PM CDTTornado WarningLBFChase41 min
Jun 19, 8:36 PM CDTSevere Thunderstorm WarningLBFHayes39 min
Jun 19, 8:39 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins51 min
Jun 19, 8:49 PM CDTFlash Flood WarningLBFCuster6 hr
Jun 19, 9:00 PM CDTSevere Thunderstorm WarningLBFFrontier60 min
Jun 19, 9:07 PM CDTSevere Thunderstorm WarningLBFCuster38 min
Jun 19, 9:10 PM CDTTornado WarningLBFChase50 min
Jun 19, 9:15 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes45 min
Jun 19, 9:20 PM CDTSevere Thunderstorm WarningLBFLincoln40 min
Jun 19, 9:26 PM CDTTornado WarningLBFFrontier, Hayes34 min
Jun 19, 9:31 PM CDTTornado WarningLBFLincoln29 min
Jun 19, 9:41 PM CDTSevere Thunderstorm WarningLBFCuster37 min
Jun 19, 9:41 PM CDTSevere Thunderstorm WarningLBFChase, Hayes34 min
Jun 19, 9:52 PM CDTFlash Flood WarningLBFChase, Hayes5 hr
Jun 19, 9:55 PM CDTSevere Thunderstorm WarningLBFChase50 min
Jun 19, 9:58 PM CDTTornado WarningLBFLincoln32 min
Jun 19, 10:11 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes49 min
Jun 19, 10:13 PM CDTSevere Thunderstorm WarningLBFCuster, Loup24 min
Jun 19, 10:16 PM CDTFlash Flood WarningLBFCuster4 hr
Jun 19, 10:26 PM CDTSevere Thunderstorm WarningLBFLincoln49 min
Jun 19, 10:39 PM CDTSevere Thunderstorm WarningLBFChase, Hayes51 min
Jun 19, 10:58 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln47 min
Jun 19, 11:11 PM CDTSevere Thunderstorm WarningLBFLincoln49 min
Jun 19, 11:24 PM CDTSevere Thunderstorm WarningLBFCuster51 min
Jun 19, 11:26 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes49 min
Jun 19, 11:42 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln48 min
Jun 20, 12:13 AM CDTSevere Thunderstorm WarningLBFCuster47 min
Jun 20, 12:15 AM CDTSevere Thunderstorm WarningLBFFrontier45 min
Jun 20, 12:23 AM CDTSevere Thunderstorm WarningLBFFrontier37 min
Jun 20, 12:48 AM CDTSevere Thunderstorm WarningLBFChase42 min
Jun 20, 12:57 AM CDTSevere Thunderstorm WarningLBFFrontier24 min
Jun 20, 1:26 AM CDTSevere Thunderstorm WarningLBFCuster49 min
Jun 20, 1:27 AM CDTSevere Thunderstorm WarningLBFChase, Hayes48 min
Jun 20, 2:37 AM CDTAreal Flood AdvisoryLBFChase, Frontier, Hayes6 hr
Jun 20, 2:47 AM CDTAreal Flood AdvisoryLBFCuster, Lincoln, Logan6 hr
Jun 20, 3:55 AM CDTFlash Flood WatchLBFArthur, Boyd, Brown, Chase, Cherry, Deuel and 15 more24 hr
Jun 20, 8:34 AM CDTAreal Flood AdvisoryLBFCuster, Lincoln, Logan8 hr
Jun 20, 8:40 AM CDTAreal Flood AdvisoryLBFChase, Frontier, Hayes8 hr
Jun 20, 2:43 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins47 min
Jun 20, 3:12 PM CDTAreal Flood AdvisoryLBFKeith, Lincoln, Perkins6 hr
Jun 20, 3:46 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln44 min
Jun 20, 4:01 PM CDTAreal Flood AdvisoryLBFKeith, Lincoln6 hr
Jun 20, 4:07 PM CDTFlash Flood WarningLBFKeith, Lincoln4 hr
Jun 20, 4:12 PM CDTAreal Flood AdvisoryLBFChase, Hayes6 hr
Jun 20, 4:36 PM CDTAreal Flood AdvisoryLBFLincoln102 min
Jun 20, 5:00 PM CDTAreal Flood AdvisoryLBFChase, Hayes, Lincoln, Perkins6 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.